# SDR AT9900405

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 221.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND A DENT ON THE FORWARD FUSELAGE AT BS 221.5 (1.5) ABOVE L-18L.  FABRICATED TITANIUM FINGER DOUBLER, CUT OUT CREASES, FABRICATED FILLER, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED REPAIR IAW DC9 SRM 53-04-0 AND 51-10-0, 51-30-2 AND RES NR 99-1089.
